Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Had unprotected sex, Took morning after pill. Started cramps and bleeding. What could this be?

I had unprotected sex on June 7th around 12:30 am. I took the morning after pill 12 hours later. I had just finished my period two days before that. I started to cramp and bleed like a normal period exactly 5 days later. I am confused because I just came off my period. I ve taken the morning after pill in the past and this has never happened to me. What could this be?
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
morning after pill can cause side effects like irregular periods,
it will depend on the time of the menstrual cycle when you take the pill,
if you took the pill during follicular phase means before ovulation you may have early onset of periods.
so that may be responsible for your bleeding,
anyhow if you do not get regular bleeding at expected date better to check for pregnancy once to rule out implantation bleeding etc as there is 1% failure rate for the pill.
take care.
Answered: Fri, 22 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor